Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Period cramps after ending period, had sex, pain on sides of vagina, lower back hurts, stomach pain

i ended my period around the 30th last
month the past days ive had strong
period cramps only about 2-4 days after
ending period last night after having sex
a while it startes to hurt sharp pains
on my right and left sides above my
vagina after stoppng cramps were intense
and my lower back hurt light odor
next day today feels like my stomach
went thru hell
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
Cramps during period is commonly occurs due to spasm of uterine muscle.
You can take nsaid with dicyclomin to subside it.
Pain in vagina after sex is usually due to rough,forceful sex.
Sometimes it also happens due to dry effect inside.
Avoid forceful sex,spend some more time in foreplay.
If it is recurrent than you can use vaginal lubricant.
Apply nsaid gel locally for back pain.
Get examined by gynecologist for proper diagnosis and medical management.


Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor